# SDR SWIA972047

- Difficulty date: October 22, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 11,218 hours, 15,692 cycles
- Engine: Pwa PW118B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE SURGING.  TORQUE FLUCTUATION 10 - 15 PERCENT, NH FLUCTUATION.  RETURNED TO SLC.  REMOVED AND REPLACED THE HMU AND THE FUEL PUMP ON THE RIGHT ENGINE IAW EMB MM 73-21-00 AND RII 13-301.  P/N ON: PUMP 3040627 HMU 786390-10, S/N ON: PUMP 1739M HMU M80201 P/N OFF: PUMP 5009986 HMU 786390-4 S/N OFF: PUMP 2572 HMU M80514.
